# SDR SWIA2020032749431

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON STR 25L BETWEEN FS333 Â€“ FS349   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON STGR 25L BETWEEN FS333-FS349 REF CRJ 700SRM.  REMOVED AND INSTALLED NEW LONGERON STGR25L FS333 TO FS364 REF CRJ 700 SRM, DWG. PERFORMED LEAK CHECK OF OUTER SKIN IN REPAIR AREA LEAK CHECK GOOD NO DEFECTS NOTED REF CRJ 700 AMM.
